# SDR AWXA200600845

- Difficulty date: May 10, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 44,615 hours, 19,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C3 CHECK DISCOVERED CORROSION ON THE LT OUTBOARD SEAT TRACK AT FS 41 TO FS 44.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 103.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK FROM FS 41 TO FS 47 IAW AIRBUS 320 SRM 51-72-11 AND AIRBUS 320 AMM 20-21-11 FIG 203.
